# SDR SWAA2021102110707

- Difficulty date: September 29, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN SEAT TRACK LBL 45 BETWEEN STA 500B AND 520 GOUGED WITH MINOR CORROSION IN BASE AND CROWN AS MARKED / BLENDEDGAUGEAT PASSENGER CABIN SEAT TRACK LBL 45 STA 500B-520 AND FOUND DEPTH OF .030' LOSS; .020' ALLOWED FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1. CUT OUT DAMAGED SECTION OF SEAT TRACK AND SPLICED IN NEW IAW WA 1-A53-11779REV. I AND SRM 53-00-52-2R-4
